MathSciNet Relay Station
MathSciNet bibliographic data
MR2787458 20F10 (03D40 20E45 68Q45)
Holt, Derek F.; Rees, Sarah; Röver, Claas E. Groups with context-free conjugacy problems. Internat. J. Algebra Comput. 21 (2011), no. 1-2, 193–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement